# SDR ANCF201902150601

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N690AV
- Make and model: Airbus A319-132
- Aircraft serial: 5944
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Part serial: 677407483
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 24,024 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT DURING INITIAL CLIMB, WITH PACK # 2 INOPERATIVE, (ENG) AIR PACK 2 REGULATOR FAULT + ENG 1 BLEED ABNORMAL PR APPEARED ON ECAM, AS RESULT PRESSURIZATION FAILURE, INMIDIATE RETURN PERFORMED // CORRECTIVE ACTION: FEB 6. IN ACCORDANCE WITH TSM 36-11-00-810-809-A BLEED PRESSURE REGULATOR V/V OF THE ENGINE 1 BLOCKED IN THE CLOSED POSITION OR REGULATION TOO LOW STEP 3.A TO 4.B.2.A IN ACCORDANCE WITH AMM 36-11-52-000-010-B/400-010-B BLEED PRESSURE REG V/V WAS REPLACED // FEB 8. IN ACCORDANCE WITH TSM 36-11-00-810-809-A WAS FOUND AIR LEAK IN THERMOSTA-FAN AIR VALVE CTL 7170HM1 AND IN THERMOSTAT . SOLENOIDE 10HA1 .IN ACCORDANCE WITH AMM TASK 36-11-43-000/400-001-A THE THERMOSTAT-FAN AIR VALVE CTL WAS REMPLACED IN ACCORDANCE WITH AMM TASK 36-11-55 PB 401 CONF 00 THE THERMOSTAT SOLENOIDE 10HA1 WAS REMPLACED AND LEAK TEST WAS PERFORMED SATISFACTORY . IN ACCORDANCE WITH AMM TASK 71-00-00-710-043-A NORMAL ENGINE AUTOMATIC STAR PROCEDURE WAS PERFORMED AND WAS SATISFACTORY // IN ACCORDANCE WITH TSM 36-11-00-810-809-A WAS FOUND AIR LEAK IN THERMOSTAT-FAN AIR VALVE CTL 7170HM1 AND IN THERMOSTAT . SOLENOIDE 10HA1 .IN ACCORDANCE WITH AMM TASK 36-11-43-000/400-001-A THE THERMOSTAT-FAN AIR VALVE CTL WAS REPLACED IN ACCORDANCE WITH AMM TASK 36-11-55 PB 401 CONF 00 THE THERMOSTAT SOLENOIDE 10HA1 WAS REPLACED AND LEAK TEST WAS PERFORMED SATISFACTORY . IN ACCORDANCE WITH AMM TASK 71-00-00-710-043-A NORMAL ENGINE AUTOMATIC START PROCEDURE WAS PERFORMED AND WAS SATISFACTORY.
